Beclametasone steroid inhalers

Discussion in 'Support' started by Katkin, May 15, 2014.

tinnitus forum
    1. Katkin

      Katkin Member

      Location:
      Lancashire UK
      Tinnitus Since:
      July 2013
      Hi again everyone. I have heard tinnitus now for the last ten months (of various characteristics), and like so many of you I am looking for causes and ways to improve/eradicate it.

      I used to use a beclametasone steroid inhaler for respiratory allergies (which seem to have subsided). I tapered the inhaler off in June/July last year (2013) and stopped using it altogether, and my tinnitus started in July 2013, and I wonder whether there is a correlation between the stopping of the inhaler and the tinnitus.

      I have considered re-taking the inhaler to see if this helps.

      Does anyone have any experience with steroid inhalers and tinnitus?

      Thanks
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.